Alert archive / Mississippi / River Flood Warnings in 2009
River Flood Warning 32, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 28, 2009, 12:29 PM CDT for Greene County, Wayne County, Mississippi. It took effect at Mar 28, 2009, 7:51 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2009, 12:29 PM CDT (17:29 UTC)
- In effect from
- Mar 28, 2009, 7:51 PM CDT
- Expired
- Mar 29, 2009, 9:55 AM CDT
- In force
- 14 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Greene County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 93 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River near Waynesboro (WYNM6).
- Action stage
- 30 ft
- Minor stage
- 35 ft
- Moderate stage
- 45 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02477500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMOB 281729 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1229 PM CDT SAT MAR 28 2009 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES. .HEAVY RAINFALL HAS OCCURRED OVER THE PAST SEVERAL DAYS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC041-153-291729- /O.NEW.KMOB.FL.W.0032.090329T0051Z-090331T0935Z/ /WYNM6.1.ER.090329T0051Z.090329T1800Z.090331T0335Z.NO/ 1229 PM CDT SAT MAR 28 2009 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE CHICKASAWHAY NEAR WAYNESBORO * FROM THIS EVENING UNTIL LATE MONDAY NIGHT * AT 12PM SATURDAY THE STAGE WAS...32.5 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 35.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 37.0 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY BEFORE MIDNIGHT. * AT 35.0 FEET...WIDESPREAD FLOODING OF LOWLANDS WILL OCCUR. $$
2 follow-up statements
000 WGUS84 KMOB 290321 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1021 PM CDT SAT MAR 28 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... FLORIDA... MURDER CREEK AT BREWTON AFFECTING COVINGTON...ESCAMBIA AND OKALOOSA COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... MISSISSIPPI... FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY. PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES. TALLAHALA CREEK NEAR RUNNELSTOWN AFFECTING PERRY COUNTY. CONECUH RIVER AT RIVER FALLS AFFECTING COVINGTON...CRENSHAW AND ESCAMBIA COUNTIES. CONECUH RIVER AT BREWTON AFFECTING COVINGTON...ESCAMBIA AND OKALOOSA COUNTIES. ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA ROSA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. YELLOW RIVER AT MILLIGAN AFFECTING COVINGTON...OKALOOSA AND SANTA ROSA COUNTIES. LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... MISSISSIPPI... BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY. TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX COUNTIES. ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. ALC003-FLC033-300058- /O.EXT.KMOB.FL.W.0023.000000T0000Z-090330T0058Z/ /STXA1.3.ER.090328T1131Z.090329T0600Z.090329T1858Z.NO/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE STYX RIVER NEAR ELSANOR * UNTIL SUNDAY EVENING * AT 06PM SATURDAY THE STAGE WAS 18.2 FEET * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST * FLOOD STAGE IS 12.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. $$ ALC097-300320- /O.CON.KMOB.FL.W.0018.000000T0000Z-000000T0000Z/ /SARA1.2.ER.000000T0000Z.090328T2130Z.000000T0000Z.NO/ 1021 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE BAYOU SARA AT SARALAND * UNTIL FURTHER NOTICE * AT 08PM SATURDAY THE STAGE WAS 5.0 FEET * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 4.0 FEET * THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 4.1 FEET BY . AT 6.0 FEET, FLOODING OF RESIDENCES IN THE AREA WILL OCCUR. $$ ALC003-291855- /O.EXT.KMOB.FL.W.0020.000000T0000Z-090329T1855Z/ /FSHA1.2.ER.090328T1212Z.090328T2130Z.090329T1255Z.UU/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE FISH RIVER NEAR SILVERHILL * UNTIL SUNDAY AFTERNOON * AT 08PM SATURDAY THE STAGE WAS 16.9 FEET * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. AT 16.6 FEET, WATER ON LOWER FLOOR OF HOUSES ON HONEY ROAD. $$ ALC047-099-131-300320- /O.CON.KMOB.FL.W.0019.000000T0000Z-090401T1618Z/ /MRFA1.1.ER.090327T1917Z.090330T0000Z.090401T1018Z.NO/ 1021 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER NEAR MILLERS FERRY DAM * UNTIL WEDNESDAY MORNING * AT 08PM SATURDAY THE STAGE WAS 73.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 66.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 75.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. $$ ALC039-041-053-300320- /O.EXT.KMOB.FL.W.0027.090330T0900Z-090331T1600Z/ /RVFA1.1.ER.090330T0900Z.090330T1800Z.090331T1000Z.NO/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT RIVER FALLS * FROM MONDAY MORNING UNTIL TUESDAY MORNING * AT 08PM SATURDAY THE STAGE WAS 17.8 FEET * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 37.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 37.8 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING. $$ ALC025-099-131-300320- /O.CON.KMOB.FL.W.0015.000000T0000Z-000000T0000Z/ /CLBA1.2.ER.090328T0303Z.090331T0000Z.000000T0000Z.NO/ 1021 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE ALABAMA RIVER NEAR CLAIBORNE DAM * UNTIL FURTHER NOTICE * AT 08PM SATURDAY THE STAGE WAS 45.6 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 42.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 48.0 FEET BY MONDAY EVENING THEN BEGIN FALLING. $$ ALC039-053-FLC091-113-300320- /O.EXT.KMOB.FL.W.0025.000000T0000Z-090331T1618Z/ /BAKF1.2.ER.090328T1215Z.090329T1200Z.090331T1018Z.NO/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE BLACKWATER RIVER NEAR BAKER * UNTIL TUESDAY MORNING * AT 09PM SATURDAY THE STAGE WAS 20.6 FEET * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 21.3 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. $$ FLC091-300320- /O.EXT.KMOB.FL.W.0026.000000T0000Z-090402T0600Z/ /CRVF1.2.ER.090328T1745Z.090330T0600Z.090402T0000Z.NO/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SHOAL RIVER NEAR CRESTVIEW * UNTIL LATE WEDNESDAY NIGHT * AT 09PM SATURDAY THE STAGE WAS 9.0 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. AT 8.5 FEET, LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS BELOW 8 FEET. $$ ALC039-FLC091-113-300320- /O.EXT.KMOB.FL.W.0029.000000T0000Z-090331T2034Z/ /MLGF1.2.ER.090329T0115Z.090329T1800Z.090331T1434Z.NO/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE YELLOW RIVER AT MILLIGAN * UNTIL TUESDAY AFTERNOON * AT 09PM SATURDAY THE STAGE WAS 12.2 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 12.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING. AT 12.0 FEET, EXTENSIVE OVERFLOW OF LOWLANDS WILL OCCUR AND A FEW RURAL ROADS IN THE AREA WILL BECOME FLOODED. $$ MSC041-153-300320- /O.EXT.KMOB.FL.W.0032.000000T0000Z-090330T2300Z/ /WYNM6.1.ER.090329T0540Z.090329T1200Z.090330T1700Z.NO/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY NEAR WAYNESBORO * FROM AFTER MIDNIGHT TOMORROW UNTIL MONDAY EVENING * AT 06PM SATURDAY THE STAGE WAS 33.0 FEET * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 35.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO RISE TO NEAR 37.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. AT 35.0 FEET, WIDESPREAD FLOODING OF LOWLANDS WILL OCCUR. $$ MSC039-041-153-300320- /O.CON.KMOB.FL.W.0014.000000T0000Z-000000T0000Z/ /LEKM6.2.ER.090327T0802Z.090401T0600Z.000000T0000Z.NO/ 1021 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL FURTHER NOTICE * AT 08PM SATURDAY THE STAGE WAS 25.6 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 20.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 28.0 FEET BY EARLY WEDNESDAY MORNING THEN BEGIN FALLING. AT 26.0 FEET, FLOODING AT THE HIGHWAY BRIDGE BEGINS WHEN THE LEVEL RISES ABOVE 26 FEET. $$ ALC003-FLC033-300310- /O.EXT.KMOB.FL.W.0022.000000T0000Z-090330T0310Z/ /BRPF1.1.ER.090328T1320Z.090329T0600Z.090329T2110Z.NO/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * UNTIL SUNDAY EVENING * AT 07PM SATURDAY THE STAGE WAS 17.7 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 17.9 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON. AT 17.5 FEET, WATER INTO FIRST FLOOR OF ADVENTURES UNLIMITED OFFICE BUILDING. $$ MSC111-300320- /O.EXT.KMOB.FL.W.0031.090331T2100Z-090402T1800Z/ /RNTM6.1.ER.090331T2100Z.090401T1200Z.090402T1200Z.UU/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TALLAHALA CREEK NEAR RUNNELSTOWN * FROM TUESDAY AFTERNOON UNTIL THURSDAY AFTERNOON * AT 08PM SATURDAY THE STAGE WAS 19.1 FEET * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 21.0 FEET AT 21.0 FEET, LOWLAND FLOODING BEGINS. $$ ALC023-025-129-300320- /O.CON.KMOB.FL.W.0012.000000T0000Z-000000T0000Z/ /CLDA1.1.ER.090327T1320Z.090403T1800Z.000000T0000Z.NO/ 1021 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * UNTIL FURTHER NOTICE * AT 08PM SATURDAY THE STAGE WAS 35.7 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 37.4 FEET BY EARLY MONDAY MORNING THEN BEGIN FALLING. $$ ALC023-025-129-300320- /O.CON.KMOB.FL.W.0013.000000T0000Z-000000T0000Z/ /LRYA1.1.ER.090327T2130Z.090331T0600Z.000000T0000Z.NO/ 1021 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * UNTIL FURTHER NOTICE * AT 08PM SATURDAY THE STAGE WAS 27.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 28.7 FEET BY EARLY TUESDAY MORNING THEN BEGIN FALLING. $$ ALC039-053-FLC033-091-300320- /O.EXT.KMOB.FL.W.0028.090331T0359Z-090402T0900Z/ /BWTA1.1.ER.090331T0359Z.090401T0000Z.090402T0300Z.NO/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CONECUH RIVER AT BREWTON * FROM MONDAY BEFORE MIDNIGHT UNTIL LATE WEDNESDAY NIGHT * AT 08PM SATURDAY THE STAGE WAS 23.2 FEET * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 27.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 27.5 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT. $$ ALC053-FLC033-300320- /O.EXT.KMOB.FL.W.0024.090329T0340Z-000000T0000Z/ /CTYF1.1.ER.090329T0340Z.090331T0600Z.000000T0000Z.NO/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE ESCAMBIA RIVER NEAR CENTURY * FROM TONIGHT UNTIL FURTHER NOTICE * AT 09PM SATURDAY THE STAGE WAS 16.6 FEET * NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 17.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 18.7 FEET BY EARLY TUESDAY MORNING. AT 17.0 FEET, CONSIDERABLE FLOODING OF LOWLANDS WILL OCCUR. $$ MSC039-041-111-300320- /O.EXT.KMOB.FL.W.0016.000000T0000Z-000000T0000Z/ /MCLM6.1.ER.090327T1820Z.090331T0600Z.000000T0000Z.NO/ 1021 PM CDT SAT MAR 28 2009 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL FURTHER NOTICE * AT 08PM SATURDAY THE STAGE WAS 21.8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY EARLY TUESDAY MORNING THEN BEGIN FALLING. $$ MSC039-041-059-300320- /O.CON.KMOB.FL.W.0017.000000T0000Z-000000T0000Z/ /MRRM6.1.ER.090328T1000Z.090331T1800Z.000000T0000Z.NO/ 1021 PM CDT SAT MAR 28 2009 THE FLOOD WARNING CONTINUES FOR THE PASCAGOULA AT MERRILL * UNTIL FURTHER NOTICE * AT 08PM SATURDAY THE STAGE WAS 23.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 22.0 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 24.0 FEET BY TUESDAY EARLY AFTERNOON THEN BEGIN FALLING. AT 23.0 FEET, STREETS AND PORTIONS OF THE OLD BUSINESS SECTION OF MERRILL WILL BECOME FLOODED. AT 24 FEET THE BRIDGE BECOMES INACESSIBLE BY AUTOMOBILE. $$ ALC039-053-FLC033-091-290351- /O.CAN.KMOB.FL.W.0021.000000T0000Z-090330T1030Z/ /BWMA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1021 PM CDT SAT MAR 28 2009 THE FLOOD WARNING IS CANCELLED FOR THE MURDER CREEK AT BREWTON * UNTIL LATE SUNDAY NIGHT * AT 08PM SATURDAY THE STAGE WAS 18.8 FEET * FLOOD STAGE IS 22.0 FEET $$
000 WGUS84 KMOB 291455 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 955 AM CDT SUN MAR 29 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY NEAR WAYNESBORO AFFECTING GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. MSC041-153-291525- /O.CAN.KMOB.FL.W.0032.000000T0000Z-090330T2300Z/ /WYNM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 955 AM CDT SUN MAR 29 2009 THE FLOOD WARNING IS CANCELLED FOR THE CHICKASAWHAY NEAR WAYNESBORO * AT 7AM SUNDAY THE STAGE WAS 33.5 FEET * FLOOD STAGE IS 35.0 FEET * THE RIVER WILL REMAIN NEAR 33.5 FEET THROUGH EARLY MORNING MONDAY THEN BEGIN A SLOW FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 28, 8:26 AM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Mar 28, 8:26 AM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
826 AM CDT SAT MAR 28 2009
.UPDATE...SEVERE WEATHER THREAT BEGINNING TO DIMINISH OVER THE
WESTERN ZONES AS LINE OF PRE-FRONTAL SHOWERS AND ISOLATED
THUNDERSTORMS HAVE CLEARED THESE AREAS WHILE ALSO SHOWING A WESTERLY
SURFACE WIND. HAVE CLEARED SE MISSISSIPPI ZONES AND PORTIONS OF SW
ALABAMA FROM WW#87. UPDATED ZONES AND WEATHER/POP GRIDS TO ACCOUNT
FOR RADAR TRENDS. /10
&&
.........................FROM PREVIOUS DISCUSSION........................
.SHORT TERM TODAY AND TONIGHT...SEVERE THUNDERSTORMS EARLY THIS A.M. HAVE
HAD A HISTORY OF DEPOSITING LARGE HAIL. STORMS WILL ALSO BE CAPABLE
OF DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH IN BOWING LINE SEGMENTS/LEWPS.
DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE A
HAZARD IN THE NEAR TERM. STORMS WILL BE QUITE EFFICIENT IN HEAVY
RAINFALL PRODUCTION. DUE TO THE SATURATED SOILS AND AN ADDITIONAL 2
TO POSSIBLY 4 INCHES OF RAIN COMING DOWN WITH THIS MORNINGS
STORMS...THE LOCALIZED FLOODING THREAT WILL REMAIN HIGH. FLASH FLOOD
WATCHES WILL CONTINUE THIS MORNING.
DEEP SURFACE LOW PRESSURE SYSTEM OVER THE MID SOUTH THIS MORNING WILL
PIVOT NORTHWARD TODAY...LIFTING NORTH NORTHEAST EAST OF LAKE MICHIGAN
BY SUNRISE SUNDAY MORNING. AS THIS OCCURS A COLD FRONT MAKES STEADY
EASTWARD PROGRESS...WITH PASSAGE THROUGH THE HEART OF THE FORECAST
AREA MID DAY TODAY. GRIDDED WEATHER MAINTAINS A THREAT FOR SEVERE
WEATHER SHIFTING ACROSS THE EASTERN ZONES BETWEEN SUNRISE AND NOON...WITH
THREAT GOING DOWN WITH THE FRONTAL PASSAGE INTO THE WESTERN ZONES. A MORE
QUIET NIGHT COMING UP AND COOLER AS HIGH PRESSURE OVER EASTERN TEXAS
STARTS TO NOSE IN ACROSS THE GULF COAST. /10
.LONG TERM SUNDAY THROUGH FRIDAY...WILL KEEP THIS BRIEF DUE TO
SHORT TERM CONCERNS. MEDIUM RANGE LOOKS ACTIVE. NEXT RAIN EVENT
SETTING UP TUESDAY AND EARLY WEDNESDAY COULD BRING ANOTHER ROUND OF
HEAVY RAIN AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE
SOUTHERN STATES. COLD FRONT SWINGING THROUGH THURSDAY BRINGS ANOTHER
CHANCE OF THUNDERSTORMS TO THE AREA. MADE NO CHANGES TO EXTENDED
RANGE TEMPERATURES. /10
&&
.AVIATION 12Z ISSUANCE...LIFR/VLIFR CONDITIONS CAN BE EXPECTED THIS MORNING
WITH PASSAGE OF TSTMS AND +RA. HAIL POSSIBLE ALONG WITH STRONG
CONVECTIVE CROSSWINDS. CIGS BEGIN TO LIFT AND VSBYS IMPROVE AFT 18Z.
/10
&&
.MARINE...A MODERATE TO STRONG SOUTHERLY WIND WILL CONTINUE
THROUGH EARLY SATURDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA.
THE COLD FRONT WILL MOVE THROUGH THE MARINE AREA SATURDAY MID DAY...ENDING
THE THUNDERSTORMS FROM THE WEST. A WEST TO NORTHWEST WIND FLOW WILL
ENSUE IN THE WAKE OF THE FRONT THROUGH EARLY SUNDAY. SMALL CRAFT
ADVISORIES WILL REMAIN IN EFFECT THROUGH SUNDAY. A SOUTHERLY WIND
FLOW WILL RETURN EARLY NEXT WEEK AS HIGH PRESSURE MOVES EAST OF THE
AREA. TUESDAY...A FRONTAL LOW PRESSURE SYSTEM LIFTS NORTHEAST OUT OF
THE NORTHERN GULF AND BRINGS A RETURN TO UNSETTLED WEATHER. /10
&&
.FIRE WEATHER...DRIER CONDITIONS SETTING UP FOR SUNDAY. BUT DUE TO
RECENT HEAVY RAINS...NOT EXPECTING ANY FIRE CONCERNS AS FUEL/SURFACE MOISTURE
WILL REMAIN HIGH. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 43 67 43 / 50 05 00 00
PENSACOLA 68 47 66 46 / 100 05 05 05
DESTIN 70 50 66 50 / 100 05 05 05
EVERGREEN 67 45 65 38 / 80 05 00 00
WAYNESBORO 68 41 62 36 / 20 05 00 00
CAMDEN 65 44 63 38 / 70 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 28, 4:30 AM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 430 AM CDT SAT MAR 28 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-291200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 430 AM CDT SAT MAR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP. .DAY ONE...TODAY AND TONIGHT. ...SEVERE THUNDERSTORMS AND HEAVY RAINFALL REMAINS A THREAT THROUGH EARLY TODAY... ...FLASH FLOODING THREAT CONTINUES... SEVERE THUNDERSTORMS THIS MORNING HAVE HAD A HISTORY OF DEPOSITING LARGE HAIL. STORMS WILL ALSO BE CAPABLE OF DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE A HAZARD IN THE NEAR TERM. STORMS WILL BE QUITE EFFICIENT IN HEAVY RAINFALL PRODUCTION AS WELL. DUE TO THE SATURATED SOILS AND AN ADDITIONAL 2 TO POSSIBLY 4 INCHES OF RAIN COMING DOWN WITH THIS MORNINGS STORMS...THE LOCALIZED FLOODING THREAT WILL REMAIN HIGH. SOME ROADS WILL BE FOUND TO BE IMPASSABLE OR WASHED OUT. MODERATE TO STRONG ONSHORE WINDS WILL MAINTAIN HAZARDOUS CONDITIONS FOR SMALL CRAFT. A CONTINUED HIGH RISK OF DANGEROUS RIP CURRENTS WILL ALSO PREVAIL ALONG AREA BEACHES. WITH A COLD FRONTAL PASSAGE BY MID DAY...THE RISK OF SEVERE WEATHER WILL COME TO AN END. HOWEVER...AREA RIVERS WILL START TO SEE AN INCREASE IN STAGE DUE TO THE RECENT HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AREA RIVERS WILL SEE ELEVATED STAGES INTO THE FIRST OF NEXT WEEK DUE TO THE HEAVY RAINS THAT HAVE FALLEN. THE NEXT THREAT FOR THUNDERSTORMS COMES TUESDAY INTO EARLY WEDNESDAY AS A FRONTAL LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE GULF COAST. THE SEVERE WEATHER RISK WITH THIS SYSTEM WILL BE BETTER QUANTIFIED ON LATER PACKAGES. A COLD FRONT SWINGING THROUGH THURSDAY BRINGS ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD REMAIN ON ALERT FOR SEVERE WEATHER AND FLASH FLOODING TODAY. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.
In the hours before
Local storm report, Mar 28, 7:01 AM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
701 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD LOXLEY 30.62N 87.75W
03/28/2009 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING OF ROADWAYS IN BALDWIN COUNTY.
&&
CACERESLocal storm report, Mar 28, 7:09 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
709 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM HAIL EGLIN AFB 30.46N 86.55W
03/28/2009 E0.88 INCH OKALOOSA FL FIRE DEPT/RESCUE
NICKEL SIZE REPORTED ON EGLIN AFB SOUTH OF DUKE FIELD
ALONG HWY 85.
&&
CACERESLocal storm report, Mar 28, 9:43 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
943 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL ELSANOR 30.55N 87.58W
03/27/2009 E1.75 INCH BALDWIN AL EMERGENCY MNGR
1227 AM HAIL ALLENTOWN 30.76N 87.04W
03/28/2009 E0.88 INCH SANTA ROSA FL LAW ENFORCEMENT
DIME TO NICKEL SIZE HAIL REPORTED AT HWY 89 AND HWY 182
NEAR ALLENTOWN.
1228 AM TSTM WND GST 5 N MILTON 30.69N 87.03W
03/28/2009 M53.00 MPH SANTA ROSA FL OFFICIAL NWS OBS
NAVAL AIR STATION WHITING FIELD ASOS REPORTED A 53 MPH
WIND GUST.
0135 AM HAIL MOLINO 30.72N 87.33W
03/28/2009 E0.75 INCH ESCAMBIA FL LAW ENFORCEMENT
HAIL REPORTED COVERING THE GROUND NEAR MOLINO. HAIL WAS
REPORTED BETWEEN 0.25 AND 0.50 INCH DEEP ON THE GROUND.
0135 AM HAIL MOLINO 30.72N 87.33W
03/28/2009 E0.25 INCH ESCAMBIA FL LAW ENFORCEMENT
NUMEROUS REPORTS OF 0.25 TO 0.50 DIAMETER HAIL IN CENTRAL
AND NORTHERN PORTIONS OF ESCAMBIA COUNTY.
0138 AM TSTM WND GST 5 N MILTON 30.69N 87.03W
03/28/2009 M58.00 MPH SANTA ROSA FL OFFICIAL NWS OBS
NAVAL AIR STATION WHITING FIELD ASOS REPORTED A 50 KNOT
WIND GUST.
0138 AM HAIL CANTONMENT 30.61N 87.34W
03/28/2009 U0.25 INCH ESCAMBIA FL BROADCAST MEDIA
WEAR-TV REPORTED THAT UNKNOWN HAIL SIZE WAS REPORTED NEAR
CANTONEMENT ALONG WITH SOME POWER OUTAGES.
0140 AM FLASH FLOOD LUCEDALE 30.92N 88.59W
03/28/2009 GEORGE MS LAW ENFORCEMENT
WIDESPREAD FLOODING ACROSS THE COUNTY
0145 AM HAIL FLORALA 31.00N 86.33W
03/28/2009 E0.88 INCH COVINGTON AL LAW ENFORCEMENT
NICKEL HAIL ON HIGHWAY 331 IN FLORALA
0225 AM HAIL ALLENTOWN 30.76N 87.04W
03/28/2009 M1.75 INCH SANTA ROSA FL LAW ENFORCEMENT
GOLF HAIL REPORTED NEAR ALLENTOWN ON HWY 87.
0235 AM HAIL 1 N MILTON 30.63N 87.03W
03/28/2009 E0.75 INCH SANTA ROSA FL PUBLIC
PENNY SIZE HAIL REPORTED SOUTH OF WHITING FIELD AND NORTH
OF MILTON.
0245 AM HAIL 6 SSW MOBILE AIRPORT 30.60N 88.28W
03/28/2009 E0.88 INCH MOBILE AL TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL SIZE HAIL AT DAWES AND
MACFARLAND ROADS
0250 AM HAIL MOBILE AIRPORT 30.68N 88.24W
03/28/2009 E0.25 INCH MOBILE AL OFFICIAL NWS OBS
PEA SIZE HAIL AT MOBILE NWS OFFICE AND IN OFFICIAL ASOS
OBS.
0250 AM HAIL 3 WSW MOBILE AIRPORT 30.66N 88.29W
03/28/2009 E0.25 INCH MOBILE AL NWS EMPLOYEE
PEA SIZE HAIL REPORTED BY NWS EMPLOYEE NEAR AIRPORT AND
SNOW ROADS.
0337 AM FLASH FLOOD MOLINO 30.72N 87.33W
03/28/2009 ESCAMBIA FL LAW ENFORCEMENT
ISOLATED FLOODING REPORTED IN THE CENTRAL PORTION OF
ESCAMBIA COUNTY.
0348 AM FLASH FLOOD CITRONELLE 31.09N 88.24W
03/28/2009 MOBILE AL LAW ENFORCEMENT
NUMEROUS STREETS ARE FLOODED IN CITRONELLE.
0348 AM FLASH FLOOD 10 E MOBILE AIRPORT 30.68N 88.07W
03/28/2009 MOBILE AL LAW ENFORCEMENT
NUMEROUS STREETS REPORTED FLOODED IN THE CITY OF MOBILE.
0425 AM FLASH FLOOD 3 E GRAND BAY 30.48N 88.29W
03/28/2009 MOBILE AL PUBLIC
PUBLIC REPORTED FLOODING ALONG I-10 NEAR THE MISSISSIPPI
AND ALABAMA STATE LINE.
0434 AM TSTM WND DMG BERRYDALE 30.90N 87.02W
03/28/2009 SANTA ROSA FL LAW ENFORCEMENT
POWER LINES...POLES AND TREES DOWN NEAR HWY 87 AND HWY 4
NEAR BERRYDALE.
0520 AM TSTM WND DMG RED OAK 31.14N 86.46W
03/28/2009 COVINGTON AL EMERGENCY MNGR
TREES DOWN IN RED OAK
0520 AM TSTM WND DMG FLORALA 31.00N 86.33W
03/28/2009 COVINGTON AL EMERGENCY MNGR
TREES DOWN IN FLORALA.
0520 AM HAIL RED OAK 31.14N 86.46W
03/28/2009 M2.75 INCH COVINGTON AL LAW ENFORCEMENT
BASEBALL SIZE HAIL REPORTED IN RED OAK.
0529 AM TSTM WND DMG FLORALA 31.00N 86.33W
03/28/2009 COVINGTON AL EMERGENCY MNGR
TREE FELL ON A TRAILER IN FLORALA.
0545 AM FLASH FLOOD LOXLEY 30.62N 87.75W
03/28/2009 BALDWIN AL EMERGENCY MNGR
WIDESPREAD FLOODING OF ROADWAYS IN BALDWIN COUNTY.
0642 AM HAIL EGLIN AFB 30.46N 86.55W
03/28/2009 E0.88 INCH OKALOOSA FL FIRE DEPT/RESCUE
NICKEL SIZE REPORTED ON EGLIN AFB SOUTH OF DUKE FIELD
ALONG HWY 85.
&&
CULLENLocal storm report, Mar 28, 10:06 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1006 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM FLASH FLOOD ESCAMBIA FARMS 30.96N 86.64W
03/28/2009 OKALOOSA FL TRAINED SPOTTER
NUMEROUS WATER AND VEHICLE RESCUES ONGOING ACROSS THE
NORTHERN PORTION OF OKALOOSA COUNTY
&&
CULLENSpecial weather statement, Mar 28, 10:52 AM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1052 AM CDT SAT MAR 28 2009 ALZ060-281630- COVINGTON- 1052 AM CDT SAT MAR 28 2009 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON COUNTY... AT 1047 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF GREEN BAY...MOVING NORTHEAST AT 40 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... GREEN BAY...ONYCHA...BABBIE AND OPP THROUGH 1130 AM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CDT SATURDAY AFTERNOON FOR NORTHWEST FLORIDA.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 9:39 PM CDT | Severe Thunderstorm Warning | MOB | George, Greene, Wayne | 51 min |
| Mar 27, 10:16 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 44 min |
| Mar 27, 10:22 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 38 min |
| Mar 27, 10:43 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 47 min |
| Mar 27, 11:05 PM CDT | Flash Flood Warning | MOB | Greene, Perry, Wayne | 115 min |
| Mar 27, 11:28 PM CDT | Severe Thunderstorm Warning | MOB | Wayne | 47 min |
| Mar 27, 11:45 PM CDT | Severe Thunderstorm Warning | MOB | Greene, Wayne | 28 min |
| Mar 28, 1:01 AM CDT | Flash Flood Warning | MOB | George, Greene, Perry, Stone, Wayne | 119 min |
| Mar 28, 9:49 AM CDT | River Flood Warning | MOB | Perry | 5 days |
| Mar 28, 12:53 PM CDT | Areal Flood Warning | MOB | George, Greene, Perry, Stone | 12 hr |
Nearby
River Flood Warnings in Mississippi, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.